Doctor insights on:
Why Does Depakote Cause Weight Gain
Divalproex, is a seizure medicine, the generic name is valporic acid, it has been in the market as an antiseizure medicine for long time, it is a good medicine, helps to control almost all types of common seizures, partial, generalized, absence, myoclonic, atonic, ..Etc.It can be used as a mood stabilizer in psychiatric patients. It has adverse effects on the liver, ...Read more
I understand divalproex sodium causes weight gain by affecting insulin resistance/metabolic syndrome. What explains the weight gain from gabapentin?
Depakote is the brand name for a medication known as valproic acid. It is most commonly used to treat seizures, though it can also be used as a mood stabilizer in certain psychiatric disorders. It is used to treat multiple seizure types and can be used alone or with other seizure medications if needed. Common side effects include nausea, dizziness, ...Read more
- Talk to a doctor live online for free
- Why does effexor cause weight gain?
- Why does the depo-provera shot cause weight gain?
- Why does hypothyroidism cause weight gain?
- Ask a doctor a question free online
- Why does lyrica cause weight gain?
- Weight gain with depakote
- Why does fibrous and ovarian cyst cause weight gain?
- Does temazepam cause weight gain?
- Talk to a neurologist online